Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On the proof of characterizations of the exponential dichotomy
HTML articles powered by AMS MathViewer

by Nguyen Van Minh PDF
Proc. Amer. Math. Soc. 127 (1999), 779-782 Request permission

Abstract:

We describe explicitly the generator of the evolutionary semigroup associated with the evolutionary operator generated by the linear differential equation $x’(t)=A(t)x(t)$. From this we give a short proof of some known characterizations of the exponential dichotomy of the above mentioned equation.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 34G10, 47D06, 47H20
  • Retrieve articles in all journals with MSC (1991): 34G10, 47D06, 47H20
Additional Information
  • Nguyen Van Minh
  • Affiliation: Department of Mathematics, The University of Electro-Communications, 1-5-1 Chofugaoka, Chofu, Tokyo 182, Japan
  • Email: minh@matha.e-one.uec.ac.jp
  • Received by editor(s): December 20, 1996
  • Received by editor(s) in revised form: June 20, 1997
  • Additional Notes: This note was written during the author’s visit to the Institute of Mathematics, University of Tübingen. The support of the Alexander von Humboldt Foundation is gratefully acknowledged. He also thanks R. Nagel and the Division of Functional Analysis at the Institute for their warm hospitality and constant encouragement. Finally, he thanks the referee for the valuable suggestion to improve the presentation of this paper.
  • Communicated by: Palle E. T. Jorgensen
  • © Copyright 1999 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 127 (1999), 779-782
  • MSC (1991): Primary 34G10, 47D06; Secondary 47H20
  • DOI: https://doi.org/10.1090/S0002-9939-99-04640-7
  • MathSciNet review: 1473675